What are the side effects of pristiq desvenlafaxine and sandomigran ?
User rating for this question
pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can they cause
Posted Sat, 18 Jan 2014 in Mental Health
Answered by Dr. Sonila Borici 1 hour later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, The most common side effects of Pristiq 100 mg are: - gastrointestinal (nausea, constipation, loss of appetite,etc.) - neurological (nervousness, insomnia, seizures,etc.) With regards to Sandomigran 500 mcg, the most common side effects include: - weight loss - fatigue - gastrointestinal (nausea, dry mouth, loss of appetite,etc.) - neurological (drowsiness, dizziness,etc.) If you notice anything unusual, I'd suggest to consult your neurologist/psychiatrist as soon as possible. All the best! Dr.Sonila
People also viewed
- Side effects of pristiq and sandomigran
- Is confusion a side effect of desvenlafaxine?
- Feeling cold from the inside
- Is there an alternative for effexor 75mg medication
- What are the signs and symptoms of asperger s syndrome
- Is nosebleeds a side effect of desvenlafaxine?
- Feces smells like rotten eggs
- Fiber juice for kids
- Feet swelling while pregnant
- What are the side effects of pyeloplasty surgery
- Pristiq desvenlafaxine side effects
- Need medication for bipolar and personality disorder
- Does ativan 2 mg help with claustrophobia
- Fever in old people
- Is diarrhea a side effect of desvenlafaxine?